# SDR REXA2016102002048

- Difficulty date: October 20, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 20,055 hours, 12,746 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: SH670320141
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE TO INTERCOSTAL AT STRINGER 20R BS 349 IS CORRODED. REMOVED AND INSTALLED A NEW ATTACH ANGLE IAW SRM 51-40-11-001-001-A01.
